# SDR FDEA202309171611

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT CENTER CARGO COMPARTMENT FLOOR BEAM WEB   STATION 1841, X = 15 LEFT HAND SIDE EXISTING REPAIR AT CENTER CARGO COMPARTMENT FLOOR BEAM WEB STATION 1841, X = 15   LEFT HAND SIDE EVALUATED AND FOUND REPAIRED IAW MD-11 SRM 53-00-00-2R REPAIR   GENERAL FIGURE 211 SHEET 1. EO # 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR   CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
